Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 132, NWS Bismarck, ND

July 10, 20165 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 10:26 PM CDT for 5 counties in North Dakota. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2016, 10:26 PM CDT (03:26 UTC)
Expired
Jul 10, 2016, 11:00 PM CDT
In force
34 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Emmons County, ND, Kidder County, ND, Logan County, ND, McIntosh County, ND, Stutsman County, ND

The radar

The Bismarck radar (KBIS), 94 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 10:50 PM CDTTSTM WND GST 80Medina, NDMULTIPLE TREES UPROOTED IN TOWN
Jul 10, 10:50 PM CDTTSTM WND GST 80Medina, NDMULTIPLE TREES UPROOTED IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 5:19 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1848 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1509 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

595 
WUUS53 KBIS 110326
SVRBIS
NDC029-043-047-051-093-110400-
/O.NEW.KBIS.SV.W.0132.160711T0326Z-160711T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1026 PM CDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WESTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  LOGAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  MCINTOSH COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  EASTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1100 PM CDT

* AT 1025 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES NORTH OF PETTIBONE TO ZEELAND...MOVING EAST
  AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VENTURIA AROUND 1050 PM CDT. 
  ASHLEY AROUND 1100 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CRYSTAL SPRINGS...BEAVER LAKE STATE
PARK...EDMUNDS...KINTYRE...FREDONIA... LAKE WILLIAMS...HULL...CHASE
LAKE...BURNSTAD AND HORSEHEAD LAKE.

TORRENTIAL RAIN IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4664 10014 4664 10008 4682 10008 4732 9991
      4733 9893 4663 9897 4663 9904 4629 9904
      4628 9900 4595 9901 4594 10037
TIME...MOT...LOC 0325Z 269DEG 30KT 4730 9952 4597 9985 

HAIL...0.88IN
WIND...60MPH
 
$$

SIMOSKO/HEINERT
1 follow-up statement
110 
WWUS53 KBIS 110346
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1046 PM CDT SUN JUL 10 2016

NDC029-043-047-051-093-110400-
/O.CON.KBIS.SV.W.0132.000000T0000Z-160711T0400Z/
KIDDER ND-STUTSMAN ND-LOGAN ND-MCINTOSH ND-EMMONS ND-
1046 PM CDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN KIDDER...WESTERN STUTSMAN...LOGAN...MCINTOSH AND EASTERN
EMMONS COUNTIES...

AT 1045 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTH OF CARRINGTON TO NEAR VENTURIA...MOVING
EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN KIDDER...WESTERN STUTSMAN...LOGAN...MCINTOSH AND EASTERN
EMMONS COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: CRYSTAL
SPRINGS... BEAVER LAKE STATE PARK...EDMUNDS...FREDONIA...LAKE
WILLIAMS...CHASE LAKE... BURNSTAD...WINDSOR...DANZIG AND GREEN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAIN IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4731 9967 4733 9893 4663 9897 4663 9904
      4629 9904 4628 9900 4595 9901 4595 10015
TIME...MOT...LOC 0345Z 271DEG 43KT 4729 9919 4597 9952 

HAIL...0.88IN
WIND...60MPH
 
$$

SIMOSKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 9:44 PM CDT, 42 minutes earlier.

Area forecast discussion, Jul 10, 9:44 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
944 PM CDT SUN JUL 10 2016

.UPDATE...
Issued at 944 PM CDT Sun Jul 10 2016

Cancelled severe thunderstorm watch 368 across southwestern ND and
cancelled the watch for the northwestern counties. Currently have
a line of severe thunderstorms pushing through central ND that has
produced 60 to 70 mph winds. Watch 369 is scheduled to end at 11
pm CDT and will likely have to be extended in time for eastern
counties. Otherwise, made some adjustments to pops to account for
current trends.

UPDATE Issued at 700 PM CDT Sun Jul 10 2016

All of western and central ND is under a severe thunderstorm watch
through late evening. Severe thunderstorms are ongoing across the
west with very large hail and damaging winds. Significant damage
in Amidon earlier with 2.75 inch size hail reported. Current
thinking is that the storms will organize into an MCS and progress
across the state, which we are beginning to see with a distinct line
of storms just moving through KDIK, which had a 51 knot gust.
Large hail and strong winds would remain the biggest threats. HRRR
brings this line through Bismarck by 9 pm, but timing may change
as line accelerates.

Also cancelled heat advisory across far south central.

UPDATE Issued at 430 PM CDT Sun Jul 10 2016

Update to cancel the heat advisory for the southern James river
valley. Clouds kept temperatures from rising into the 90s.

&&

.SHORT TERM...(This evening through Monday)
Issued at 256 PM CDT Sun Jul 10 2016

Robust upper level low across the northwest Conus will move
east and approach the northern plains this period. A line of
thunderstorms has formed along a cold frontal boundary in eastern
Montana and southwest North Dakota. To the east warm and humid air
will push the heat index above 100 south central early this
evening.

Overnight it appears the threat for thunderstorms will be highest
across the north and west with lower pops south central where it
will take longer to erode the elevated mixed layer and cap.
The threat for severe weather will however extend south to the
south dakota border as the cape and shear are very favorable.
Precipitable water will support some heavy rain potential across
portions of northwest north dakota this evening and possibly east
late tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 256 PM CDT Sun Jul 10 2016

Main concerns in the long term will be an anomalous h500 low
forecast to move across northern north dakota into southern canada
by wednesday. Global models look consistent in bringing strong
wrap around winds monday evening and overnight into tuesday
morning. Bufkit soundings show strong wind potential with wind
advisory criteria likely met with a low end warning criteria not
out if the question southwest monday night into tuesday.

will not issue wind headlines yet but will highlight in the
hazardous weather outlook.

the remainder of teh week will be cooler behind the upper upper
low however with a Northwest flow regime there will be at least
chances for thunderstorms through sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 700 PM CDT Sun Jul 10 2016

Thunderstorms remain the main threat through tonight. KDIK just
had 51 knot gust and 1/4 mile visible, which should improve
shortly as the storms push east. This same line will impact KBIS
by 02Z and KJMS approximately 04Z.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JNS
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...JNS
Hazardous weather outlook, Jul 10, 6:47 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM CDT SUN JUL 10 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-120000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
647 PM CDT SUN JUL 10 2016 /547 PM MDT SUN JUL 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE REGION
THROUGH LATE EVENING. VERY LARGE HAIL...DAMAGING WINDS...HEAVY
RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

JNS

In the hours before

Special weather statement, Jul 10, 9:46 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
946 PM CDT SUN JUL 10 2016

NDZ012-013-021>023-025-110330-
MCHENRY ND-PIERCE ND-WELLS ND-FOSTER ND-MCLEAN ND-SHERIDAN ND-
946 PM CDT SUN JUL 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHERIDAN...NORTHEASTERN
MCLEAN...SOUTHWESTERN PIERCE...SOUTHERN MCHENRY...WESTERN FOSTER AND
WELLS COUNTIES UNTIL 1030 PM CDT...

AT 944 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SAWYER TO 4 MILES NORTHEAST OF ANAMOOSE TO
9 MILES SOUTH OF GOODRICH. MOVEMENT WAS EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CARRINGTON...HARVEY...MCCLUSKY...VELVA...FESSENDEN...DRAKE...
ANAMOOSE...GOODRICH...HURDSFIELD...KARLSRUHE...MARTIN...BUTTE...
BALTA...CATHAY...BOWDON...SYKESTON...HEIMDAL AND BREMEN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL...SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4824 9984 4802 9985 4802 9981 4785 9981
      4784 9929 4767 9930 4767 9927 4759 9927
      4759 9914 4733 9912 4733 10054 4769 10078
      4785 10102 4785 10097 4802 10097 4802 10102
      4811 10101 4832 10020
TIME...MOT...LOC 0244Z 254DEG 32KT 4811 10097 4791 10014 4734 10008

HARGROVE/KING
Local storm report, Jul 10, 9:53 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
953 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     6 ENE BREIEN            46.42N 100.82W
07/10/2016  E60 MPH          MORTON             ND   TRAINED SPOTTER

            TORRENTIAL RAIN

&&

MMATHEWS
Local storm report, Jul 10, 9:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HEAVY RAIN       2 NE BISMARCK           46.83N 100.76W
07/10/2016  U1.42 INCH       BURLEIGH           ND   CO-OP OBSERVER

            RAIN FELL IN 50 MINUTES.

&&

MM
Local storm report, Jul 10, 10:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND GST     LINTON                  46.27N 100.23W
07/10/2016  E50 MPH          EMMONS             ND   PUBLIC

            .

&&

MM
Local storm report, Jul 10, 10:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     TSTM WND GST     STEELE                  46.86N 99.92W
07/10/2016  E65 MPH          KIDDER             ND   PUBLIC

            .

&&

MM
Local storm report, Jul 10, 10:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1026 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             2 W BOWDON              47.47N 99.74W
07/10/2016  E1.00 INCH       WELLS              ND   PUBLIC

            .

&&

MM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:01 PM CDTAreal Flood AdvisoryBISStark3 hr
Jul 10, 7:26 PM CDTSpecial Weather StatementBISBurke49 min
Jul 10, 7:32 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark58 min
Jul 10, 7:43 PM CDTSpecial Weather StatementBISMercer, Oliver47 min
Jul 10, 7:55 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver65 min
Jul 10, 8:28 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux62 min
Jul 10, 8:36 PM CDTAreal Flood AdvisoryBISBurleigh, Morton3 hr
Jul 10, 8:54 PM CDTSpecial Weather StatementBISMcHenry, McLean, Sheridan51 min
Jul 10, 9:20 PM CDTSpecial Weather StatementBISRenville40 min
Jul 10, 9:34 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more56 min
Jul 10, 9:46 PM CDTSpecial Weather StatementBISPierce, Sheridan, Wells44 min
Jul 10, 10:00 PM CDTAreal Flood AdvisoryBISBurleigh, Emmons, Kidder, Logan, McIntosh19 hr
Jul 10, 10:18 PM CDTSevere Thunderstorm WarningBISFoster, Sheridan, Wells57 min
Jul 10, 10:59 PM CDTSevere Thunderstorm WarningBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more61 min
Jul 10, 11:19 PM CDTAreal Flood AdvisoryBISFoster, Stutsman3 hr
Jul 10, 11:38 PM CDTSevere Thunderstorm WarningBISAdams, Bowman67 min
Jul 10, 11:58 PM CDTSpecial Weather StatementBISDickey, LaMoure32 min
Jul 11, 12:12 AM CDTSevere Thunderstorm WarningBISAdams, Hettinger63 min
Jul 11, 12:17 AM CDTSpecial Weather StatementBISEmmons43 min
Jul 11, 12:27 AM CDTSevere Thunderstorm WarningBISEmmons, Sioux63 min
Jul 11, 12:43 AM CDTSpecial Weather StatementBISGrant32 min
Jul 11, 12:55 AM CDTSevere Thunderstorm WarningBISGrant, Sioux65 min
Jul 11, 1:04 AM CDTSevere Thunderstorm WarningBISGrant, Morton35 min
Jul 11, 1:40 AM CDTSpecial Weather StatementBISEmmons, Logan35 min
Jul 11, 1:50 AM CDTSevere Thunderstorm WarningBISEmmons55 min
Jul 11, 1:52 AM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux23 min
Jul 11, 2:01 AM CDTSpecial Weather StatementBISDickey44 min
Jul 11, 2:41 AM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh64 min
Jul 11, 3:45 AM CDTSpecial Weather StatementBISDickey, LaMoure, McIntosh45 min
Jul 11, 3:58 AM CDTSpecial Weather StatementBISEmmons32 min
Jul 11, 4:21 AM CDTSpecial Weather StatementBISEmmons, Logan24 min
Jul 11, 4:51 AM CDTSpecial Weather StatementBISLogan24 min
Jul 11, 5:33 AM CDTSpecial Weather StatementBISEmmons, Logan27 min
Jul 11, 7:25 AM CDTAreal Flood WarningBISDickey, LaMoure3 hr
Jul 11, 10:08 AM CDTAreal Flood WarningBISDickey27 hr
Jul 11, 1:09 PM CDTSpecial Weather StatementBISLogan36 min
Jul 11, 2:56 PM CDTSpecial Weather StatementBISGrant34 min
Jul 11, 3:10 PM CDTSpecial Weather StatementBISSioux50 min
Jul 11, 3:36 PM CDTSpecial Weather StatementBISMorton24 min
Jul 11, 3:49 PM CDTSpecial Weather StatementBISMorton41 min
Jul 11, 4:03 PM CDTSpecial Weather StatementBISMorton, Sioux42 min
Jul 11, 4:28 PM CDTSpecial Weather StatementBISSioux47 min
Jul 11, 5:27 PM CDTSpecial Weather StatementBISEmmons, Kidder, Logan48 min
Jul 11, 5:37 PM CDTWind AdvisoryBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more4 hr
Jul 11, 5:51 PM CDTSpecial Weather StatementBISWells24 min
Jul 11, 6:16 PM CDTSpecial Weather StatementBISFoster, Kidder, Logan, McIntosh, Stutsman, Wells44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.